# SDR ASAA2023082844836

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,133 hours, 1,190 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS MCDU KEY LSK 3L DOESNT WORK UNLESS PRESSED VERY HARD. GROUNDED - YES. ON DEFERRAL.
